I have gained so much weight with seroquel - isn't there something that can counter act this problem? Although when weighing the alternatives to seroquel, I'm still better off. But I just hate being this big and I fear my blood levels will lead me down another path of depression.
Is it making you really hungry? Or are you experiencing this from just the drug alone? I am just wondering because I gained weight on Seroquel until I started watching what I was eating more, and have lost the 20 lbs again. Its kinda annoying but I do so well on the drug I had to try... so now I just keep less snacks and junk food around the house and I take a walk every day and garden a little now.
I have also gained weight on this medication. I had to ask for something to counter it so I was given Topamax. I can't take the tradional drugs that they give for loss of appetite due to addictions so this is working great for me. I have lost over 35 lbs. so far and have been on it since January.
Hello barbara ann. What helped me in regards to weight gain and Seroquel, if you're not on the extended/slow release pills/capsules, try splitting your dose. If you can manage to do that, without feeling to sleepy or sedated, it might very well work for you. Best of wishes,pledge
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2009 • 2 answers
Posted 31 Aug 2010 • 8 answers
Posted 7 Dec 2010 • 3 answers
Posted 1 Aug 2015 • 7 answers
Posted 26 Oct 2016 • 2 answers